Aa
A
A
A
Close
Anxiety Community
23k Members
1756199 tn?1312599625

Anxiety Zoloft Sleepless.

I just joined this site and i would like to know and ask the help from you all. im new to this and a christian so i usually depend on the good Lord to help me though my problems until now. i am 18 years old and this is my 3rd day on Zoloft and i am taking half of the pill when i am eating dinner. Its for my Anxiety. Little did i know about the side effects until after it hit me. As of now i am constantly shaking my leg or foot, my pupils are dialated, i feel tired although i cannot fall asleep, the yawning is killing my jaw, have been dizzy, and my head feels like i am.......i am not quite sure how to put it into words but lets say "funky". Prayer is simply not enough to get me through the day.

What are somethings i can do to handle the side effects better? should i continue to take Zoloft with these given side effects? What are somethings i can do or take for sleeping (tried mediation, Prefer Herbal Products ie. Teas)? Should i go to the hospital if lack of sleep comes up again?
7 Responses
1756199 tn?1312599625
Also with attached to the zoloft i take an 80mg Geodine to help me come out of an episode right as it starts to spark up.
1756199 tn?1312599625
Sorry one more post! to give you more an in depth analysis i eat healthy and go on walks every morning until recently (due to my dizzyness) around my neighborhood. I work out 2-4 times a week, i know it may seems like im throwing a lot at you, but i just want to get better.
Avatar universal
I was on Zoloft on & off for 10 yrs, so let's say I know a little bit about it.  ;)  Everytime I started on it, it made me dizzy.  It does go away after your body gets used to the medication, so don't worry.  Your body is going through an adjustment period.  You will feel all sorts of side effects in the meantime.  Give it 6 wks... if you don't feel well or you don't feel like it's working after 6 wks, then head back to the doc & try out a different medication.  There are many meds out there... it's all trial & error with these meds.  Hang in there!  
784382 tn?1376934640
im on day 16 of zoloft....and i had headache, higher anxiety, and now i seem to have this little tremor.
784382 tn?1376934640
oh and i been having trouble sleeping too....i take a xanax at night to fall asleep
Avatar universal
I was given zoloft for anxiety/depression but I couldn't get past the "difficult period" which seems to be two weeks. I was working at the time & just couldn't do it. Now I'm going on Celexa and I will expect not to feel great for awhile until my body/brain gets used to it.I am not familiar with Cedine but if its a short acting benzo it should help you get over the hump. God Bless and good luck to you
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?